# SDR SWAA2015090243451

- Difficulty date: July 26, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 6550817
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER, INBD ACTUATOR SUPPORT STRUCTURE CRACKED.  R & R SUPPORT IAW SRM.  R & R SUPPORT IAW SRM & DWG.
